# SDR VNAA9912014

- Difficulty date: December 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N457PS
- Make and model: Dorner DO328100
- Aircraft serial: 3048
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Deice System
- Part number: 001A716AE1000010
- Condition: Failed
- Location: Lt Engine
- Part time: 9,814 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW RECEIVED A LEFT ENGINE INTAKE DE-ICE FAIL CAS MESSAGE.  THE CREW ABORTED TAKEOFF AND CLEARED THE RUNWAY.  THE CREW COULD VISUALLY VERIFY THAT THE DE-ICE BOOT WAS INDEED INFLATING.  THE CREW CONTACTED MAINTENANCE CONTROL AND WAS CLEARED FOR ANOTHER TAKEOFF ATTEMPT.  FLIGHT 4026 DEPARTED THE FIELD AND CONTINUED TO PIT WITHOUT ANY FURTHER INCIDENTS.
